1Aguirre, J., Escobedo, M. and Zuazua, E.. Self-similar solutions of a convection diffusion equation and related semilinear elliptic problems. Comm. Partial Differential Equations 15 (1990), 139–157.
2Alfonsi, L. and Weissler, F. B.. Blow up in ℝN for a parabolic equation with a damping nonlinear gradient term. In Nonlinear Diffusion Equations and Their Equilibrium States (Boston: Birkhauser, to appear).
3Avrin, J. D.. The generalized Burgers' equation and the Navier-Stokes equation in ℝN with singular initial data. Proc. Amer. Math. Soc. 101 (1987), 29–40.
4Ball, J. M.. Remarks on blow-up and nonexistence theorems for nonlinear evolution equations. Quart. J. Math. Oxford 28 (1977), 473–486.
5Bandle, C. and Levine, H.. Blow up phenomena in reaction diffusion equations with convection terms (preprint).
6Brezis, H. and Friedman, A.. Nonlinear parabolic equations involving measures as initial conditions. J. Math. Pures Appl. 63 (1983), 73–97.
7Chen, T. F., Levine, H. A. and Sacks, P. E.. Analysis of a convective reaction-diffusion equation. Nonlinear Anal. 2(1989), 1349–1370.
8Chen Zhimin, T. F.. Long time small solutions to non linear parabolic equations. Ark. Mat. 28 (1990), 371–381.
9Chipot, M. and Weissler, F. B.. Some blow up results for a nonlinear parabolic equation with gradient term. SIAM J. Math. Anal. 20 (1989), 886–907.
10Escobedo, M., Vazquez, J. L. and Zuazua, E.. Asymptotic behavior and source type solutions for a diffusion-convection equation (preprint).
11Escobedo, M., Vazquez, J. L. and Zuazua, E. (in preparation).
12Escobedo, M. and Zuazua, E.. Large time behaviour for convection-diffusion equations in ℝN. J. Funct. Anal. 100 (1991), 119–161.
13Fila, M.. Remarks on blow up for a nonlinear parabolic equation with a gradient term. Proc. Amer. Math. Soc. 111 (1991), 795–801.
14Friedman, A.. Blow-up of solutions of nonlinear parabolic equations. In Nonlinear Diffusion Equations and Their Equilibrium States I pp. 301–318 (New York: Springer, 1988).
15Friedman, A. and Kamin, S.. The asymptotic behaviour of gas in an n-dimensional porous medium. Trans. Amer. Math. Soc. 262 (1980), 551–563.
16Friedman, A. and Lacey, A. A.. Blow up of solutions of semilinear parabolic equations. J. Math. Anal. Appl. 132 (1988), 171–186.
17Fujita, H.. On the blowing up of solutions of the Cauchy problem for u t = ∆u1+ α. J. Fac. Sci. Univ. Tokyo, Sect. I 13 (1966), 109–124.
18Jones, B. F., Jr., Singular integrals and parabolic equations. Bull. Amer. Math Soc. 69 (1963), 501–503.
19Kamin, S. and Peletier, L. A.. Source type solutions of degenerate diffusion equations with absorption. Israel J. Math. 50 (1985), 219–230.
20Kavian, O.. Remarks on the large time behaviour of a nonlinear diffusion equation. Ann. Inst. H. Poincaré, Anal. Nonlinéaire 4 (1987), 423–452.
21Kawohl, B. and Peletier, L. A.. Observations on blow up and dead cores for nonlinear parabolic equations. Math. Z. 202 (1989), 207–217.
22Ladyzhenskaya, O. A., Solonnikov, V. A. and Ural, N. N.'ceva. Linear and quasilinear Equations of Parabolic Type, Translation of Mathematical Monographs 23 American Mathematical, Society, Providence, R.I.: 1968).
23Levine, H. A.. Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Pu t = Au + F(u). Arch. Rational Mech. Anal. 51 (1973), 371–386.
24Levine, H. A., Payne, L. E., Sacks, P. E. and Straughan, B.. Analysis of a convective reaction-diffusion equation II. SIAM J. Math. Anal. 20 (1989), 133–147.
25Liu, W.. Singular solutions for a convection diffusion equation with absorption (preprint).
26Liu, T.-P. and Pierre, M.. Source solutions and asymptotic behaviour in conservation laws. J. Differential Equations 51 (1984), 419–441.
27Protter, M. H. and Weinberger, H. F.. Maximum Principles in Differential Equations (New York: Springer, 1984).
28Weissler, F. B.. Local existence and nonexistence for semilinear parabolic equations in L p. Indiana Univ. Math. J. 29 (1980), 79–101.
29Weissler, F. B.. Existence and non-existence of global solutions for a semilinear heat equation. Israel J. Math. 38 (1981), 29–40.
30Ding, Xiaxi. Superlinear conservation law with viscosity (preprint).